# SDR MASA99149

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5YV
- Make and model: Beech 1900D
- Aircraft serial: UE5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Part number: 10151404715
- Condition: Dirty
- Location: Airstair Door
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 5972 - PIT-DUJ - PRIOR TO DEPARTURE, THE CREW REPORTED THE CABIN DOOR ANNUNCIATOR LIGHT EXTINGUISHED PRIOR TO LOCKING THE DOOR.  MAINTENANCE CLEANED AND LUBED THE SHAFT DOOR LOCK, OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE. (M)
